We prove sharp regularity theorems for minimisers of a class of variational integrals whose integrand switches between two different types of degenerate elliptic phases, according to the zero set of a modulating coefficient a(⋅). The model case is given by the functional w↦∫(|Dw|p+a(x)|Dw|q)dx,where q > p and a(⋅)≧0.

Regularity for Double Phase Variational Problems / Colombo, Maria; Mingione, Giuseppe. - In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. - ISSN 0003-9527. - 215:2(2015), pp. 443-496. [10.1007/s00205-014-0785-2]

Regularity for Double Phase Variational Problems

MINGIONE, Giuseppe
2015-01-01

Abstract

We prove sharp regularity theorems for minimisers of a class of variational integrals whose integrand switches between two different types of degenerate elliptic phases, according to the zero set of a modulating coefficient a(⋅). The model case is given by the functional w↦∫(|Dw|p+a(x)|Dw|q)dx,where q > p and a(⋅)≧0.
2015
Regularity for Double Phase Variational Problems / Colombo, Maria; Mingione, Giuseppe. - In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. - ISSN 0003-9527. - 215:2(2015), pp. 443-496. [10.1007/s00205-014-0785-2]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2814678
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 413
  • ???jsp.display-item.citation.isi??? 410
social impact